# SDR CA090107014

- Difficulty date: December 16, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED RIGHT COWL ANTI-ICE MESSAGE IN FLIGHT WITH ANTI-ICE SELECTED ON.  COMPLETED QRH AND MESSAGE PERSISTED.  DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RIGHT COWL ANTI-ICE VALVE AND OPS CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.  ANTI-ICE VALVE 5399-00-1 0186A FAILED RIGHT COWL 13148/12356 (VALVE TIMES).
